# SDR SWAA2013032514079

- Difficulty date: March 12, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 28,746 hours, 16,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER DAMAGED AT BS 336, STR 5R.  REPAIRED STRINGER PER SRM.
